# SDR QXEA0300114

- Difficulty date: January 22, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 3,454 hours, 3,999 cycles
- System (JASC): 3080 · Ice Detection
- Part: Valve
- Part number: 4100S00501
- Part serial: 0434
- Condition: Failed
- Location: Zone 500
- Part time: 2,778 hours, 3,316 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- DEICE PRESSURE CAUTION LIGHT ILLUMINATED, RAN CHECKLIST. PSI ON GUAGE HELD STEADY. REMOVED AND REPLACED LEFT OUTBOARD WING DUAL DISTRIBUTION VALVE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
